We all know that our meds can cause SE’s that are similar to our symptoms, so I am not sure if I have the flu or not!!
Today is day 6 of Verapamil 120 mg 2x a day and Paxil 10 mg a day, and I have the low grade headache I have heard about with Verapamil but today I also feel like I am coming down with the flu. Got the body aches, couldn’t get warm to save my life this AM. I took my little walk and everything hurts!
I have been avoiding pain killers as I know I should, but just caved & took a Tylenol gel cap.
Flu-like symptoms were always big on my list of woes with this MAV. :mrgreen:
So, what do you all think?
This is a difficult one! Could be either and probably only time will tell.
Medicines can cause flu like symptoms. Wednesday of last week I felt awful, headache , tired, body aching all over and I think it was just because I had upped my dose of topirimate.
Hope you feel better real soon
Thanks Anne for the reply.
It seems to be the meds, as I have no fever. I feel happy, probably because of the Paxil, and I feel crappy, probably because of the Verapamil! Go figure.
Just another day in MAV Land!! :lol:
One way to tell whether it’s flu is success or lack of success at transmitting it to someone else.
Don’t think I haven’t thought about it!